Table of Contents
International Journal of Combinatorics
Volume 2016, Article ID 8939182, 5 pages
http://dx.doi.org/10.1155/2016/8939182
Research Article

Groups Containing Small Locally Maximal Product-Free Sets

Birkbeck, University of London, London, UK

Received 19 July 2016; Accepted 15 September 2016

Academic Editor: Laszlo A. Szekely

Copyright © 2016 Chimere S. Anabanti and Sarah B. Hart. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Cameron and P. Erdös, “On the number of sets of integers with various properties,” in Number Theory: Proceedings of the First Conference of the Canadian Number Theory Association, Banff Center, Banff, Alberta, April 1988, pp. 61–79, de Gruyter, Berlin, Germany, 1990. View at Google Scholar
  2. W. D. Wallis, A. P. Street, and J. Seberry Wallis, Combinatorics: Room squares, Sum-Free Sets, Hadamard Matrices, Lecture Notes in Mathematics, Vol. 292, Springer, Berlin, Germany, 1972. View at MathSciNet
  3. A. P. Street and E. G. Whitehead Jr., “Group Ramsey theory,” Journal of Combinatorial Theory Series A, vol. 17, no. 2, pp. 219–226, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. P. Street and E. G. Whitehead Jr., “Sum-free sets, difference sets and cyclotomy,” in Combinatorial Mathematics: Proceedings of the Second Australian Conference, vol. 403 of Lecture notes in Mathematics, pp. 109–124, Springer, Berlin, Germany, 1974. View at Publisher · View at Google Scholar
  5. B. Green, “The Cameron-Erdös conjecture,” Bulletin of the London Mathematical Society, vol. 36, no. 6, pp. 769–778, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. Green and I. Z. Ruzsa, “Sum-free sets in abelian groups,” Israel Journal of Mathematics, vol. 147, pp. 157–188, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. N. Alon, J. Balogh, R. Morris, and W. Samotij, “Counting sum-free sets in abelian groups,” Israel Journal of Mathematics, vol. 199, no. 1, pp. 309–344, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. T. G. Petrosyan, “On the number of product-free sets in groups of even order,” Diskret Matematik, vol. 17, no. 1, pp. 89–101, 2005, Translation in Discrete Mathematics and Applications, vol. 15, no. 1, pp. 47–58, 2005 (Russian) View at Google Scholar
  9. K. S. Kedlaya, “Large product-free subsets of finite groups,” Journal of Combinatorial Theory Series A, vol. 77, no. 2, pp. 339–343, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. S. Kedlaya, “Product-free subsets of groups,” The American Mathematical Monthly, vol. 105, no. 10, pp. 900–906, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. W. T. Gowers, “Quasirandom groups,” Combinatorics, Probability and Computing, vol. 17, no. 3, pp. 363–387, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. L. Babai and V. T. Sós, “Sidon sets in groups and induced subgraphs of Cayley graphs,” European Journal of Combinatorics, vol. 6, no. 2, pp. 101–114, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Khatirinejad and P. Lisonĕk, “Classification and constructions of complete caps in binary spaces,” Designs, Codes and Cryptography, vol. 39, no. 1, pp. 17–31, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Giudici and S. Hart, “Small maximal sum-free sets,” Electronic Journal of Combinatorics, vol. 16, pp. 1–17, 2009. View at Google Scholar · View at MathSciNet
  15. The GAP Group, Algorithms, and Programming, Version 4.7.7, 2015, http://www.gap-system.org.